Welcome, Guest. Please login or register.
August 25, 2019, 01:43:27 am

Login with username, password and session length


Members
Stats
  • Total Posts: 746980
  • Total Topics: 62545
  • Online Today: 254
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 226
Total: 227

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New Rx  (Read 476 times)

0 Members and 1 Guest are viewing this topic.

Offline kentfrat1783

  • Member
  • Posts: 266
New Rx
« on: January 25, 2019, 08:37:02 pm »
Hi All,

Well I get to start a new Rx tomorrow.  I'm going to give my other bottles of Atripla to my partner so I can start Triumeq tomorrow.

My doctors are wanting me to start it was soon as I can so I will.  I'm also thinking the side effects of the Atripla are starting to compound too much and I need to feel better.  I also help the therapist I've started to see helps. 

I know many of you said Atripla wasn't the best for me and I'm now changing.  Just hope the new Rx does well for me.

Thanks,
Kenneth
06/18/2019 - CD4 173 (16%) VL <20
03/13/2019 - CD4 170 (16%) VL <20
January 2019 - Started Triumeq
12/05/2108 - CD4 174 (18%) VL <20
08/28/2018 - CD4 166 (15%) VL <20
05/08/2018 - CD4 106 (11%) VL <20
03/05/2018 - CD4   90 (10%) VL <20
12/11/2017 - CD4   60 (  8%) VL ?
09/07/2017 - CD4   42 (  6%) VL  54        (1.70)
May 2017 - Started Atripla
05/11/2017 - CD4     2 (  1%) VL 169,969 (5.23)
OI's: PCP
Dx`d May 11, 2017
Location: USA

Offline Expat1

  • Member
  • Posts: 233
Re: New Rx
« Reply #1 on: January 26, 2019, 05:47:19 am »
For me the moodiness and weird dreams were gone 3 days after quitting Atripla and getting Recovir EM and Edurant.

Offline Jackmydin

  • Member
  • Posts: 63
Re: New Rx
« Reply #2 on: January 30, 2019, 05:43:36 am »
How bad is the side effects?

I'm starting to consider changing meds too due to the serious drowsiness I'm having lately. At some point I could feel my head so heavy that I'm gonna fell any moment if I'm standing. But I'm usually taking it on 10pm and the effects last for 3-4 hours and dissappear around 2 or 3am. It's not that bad but I couldn't social right after taking my dose.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.